I had 1sylinder of Juvederm injected on my top lip 4days ago after having 2sylinders of Aquamid 6-7 years ago.I had Radiesse put into my nasal lines 1,5years ago.24h after the injection my top lip, area in top and side of the lip swell badly and disformed starting from one side first then moving to another side.I'm now on antibiotics in case of an infection. The same Dr/Juvederm representative want to revert the Juvederm 5 days after the treatment?Will aquamid/radiesse be affected?Wise or not?
Will Juvederm Revertion Affect on Previous Aquamid on Lips? (photo)
Doctor Answers (1)
Will Juvederm Revertion Affect on Previous Aquamid on Lips?
I have done many Lip Augmentations, over the past 20 years, using Fillers like Restylane and Juvederm as well as Alloderm Lip Implants. I have experience removing bio alcamid from the face and lips and have found it to be extremely reactive. The large swelling, of the upper lip, that moved to the opposite side several days later must be considered an infection of the Aquamid, IMO, until proven otherwise.
Antibiotics and no further injections or intervention would seems the most prudent approach however, you would need to follow the instructions of the MD currently treating you for this issue. This highlights, IMO, one of the reasons any permanent filler should not be used. While I have been able to remove bio alcamid, from the face and lips, I'm not sure Aquamid can ever be removed making it a poor option for aesthetic medicine, IMHO.
Web reference: http://www.thepalmercodeinstitute.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.